# SDR AALA201804199032

- Difficulty date: April 16, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug MD 83
- Aircraft serial: 53592
- Aircraft time: 54,990 hours, 27,231 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: GEN3000
- Part serial: RG5042
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

ENROUTE, LEFT ENGINE OUTLET AND RISE WENT TO FULL SCALE HIGH-DISCONNECTED CONSTANT SPEED DRIVE.  NR 1 GENERATOR FAILURE AND APU WOULD NOT START. EMERGENCY WAS DECLARED, FLIGHT DIVERTED AND LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED CENTRIFUGAL SWITCH ON APU AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 49-60-01. REPLACED THE CONSTANT SPEED DRIVE, OIL COOLER, AND GENERATOR IAW AMM 24-10-01, 24-10-03, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.  AIRCRAFT WAS GROUNDED.
